# SDR CALA2014062091317

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 60,787 hours, 22,769 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAULT.  FLIGHT CREW CLEARED MSG ON GND WITH NWS SWITCH CYCLE.  PFR MSG STEERING ELECTRO HYD MODULE.  TWICE WITH BSCU 1 & BSCU2 AS SOURCE.  NO PREVIOUS HISTORY.  CLEANED & INSPECTED STEERING MODULE CONNECTOR.  SYS OPERATIONS CHECKED NORMAL.
